2017
Том 69
№ 9

All Issues

Formal classification of vector fields with structurally stable singularities in a neighborhood of a circle

Belitskii G. R., Lisyanoi V. F.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 43 (1991), no. 10, pp 1243-1247.

Citation Example: Belitskii G. R., Lisyanoi V. F. Formal classification of vector fields with structurally stable singularities in a neighborhood of a circle  // Ukr. Mat. Zh. - 1991. - 43, № 10. - pp. 1338–1343.

Full text